# SDR P5CA2009090101606

- Difficulty date: August 29, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 37,975 hours, 6,268 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON NR 2 ENGINE EXHAUST SLEEVE FROM 12 O'CLOCK TO THE 1 O'CLOCK POSITION.  NO OTHER DAMAGE FOUND.  INTERIM REPAIR ACCOMPLISHED IAW EO 4478A097/FAA 8110-3 DATED 29 AUG09.  DETAIL VISUAL INSPECTION DUE EVERY 3 FLIGHT CYCLES AND PERMANENT REPAIR DUE AT NEXT A-CHECK.
